MAUDE Adverse Event Report: UNOMEDICAL A/S MEDTRONIC EXTENDED INFUSION SET; UNO EWIS BLUE 60/9 HCAP 3-PK INT

UNOMEDICAL A/S MEDTRONIC EXTENDED INFUSION SET; UNO EWIS BLUE 60/9 HCAP 3-PK INT
Model Number MMT-441AH
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6), patient country: united states.H11: since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through post marketing surveillance (pms) product trends and malfunction.If any trends picked up, this will flag on the trips and alerts according to the on market quality review (omqr) procedure.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that patient faced infusion set leakage event on (b)(6) 2024.The leakage was from the tube.The infusion set was in use just inserted.No further information was available.

Brand Name
MEDTRONIC EXTENDED INFUSION SET
Common Device Name
UNO EWIS BLUE 60/9 HCAP 3-PK INT
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20804123
Report Number8021545-2024-04667
Device Sequence Number9830773
Product Code FPA
UDI-Device Identifier05705244023284
UDI-Public05705244023284
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-441AH
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2024
Initial Report FDA Received Date11/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown